American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] J. C. Eilbeck, K. Eilers and V. Z. Enolski. Periods of second kind differentials of $(n,s)$-curves. Trans. Moscow Math. Soc. 74 (2013) 245-260.
Abstract, references, and article information
View Article: PDF

[2] H. M. Farkas, J. Y. Kaminski and E. Yakubov. A nonsingular $Z_3$ curve of genus $4$. Contemporary Mathematics 627 (2014) 69-90.
Book volume table of contents   
View Article: PDF

[3] Răzvan Gelca and Alejandro Uribe. From Classical Theta Functions to Topological Quantum Field Theory. Contemporary Mathematics 621 (2014) 35-68.
Book volume table of contents   
View Article: PDF

[4] Laurent Charles. Asymptotic properties of the quantum representations of the modular group. Trans. Amer. Math. Soc. 364 (2012) 5829-5856.
Abstract, references, and article information   
View Article: PDF

[5] Toshiyuki Mano and Humihiko Watanabe. Twisted cohomology and homology groups associated to the Riemann-Wirtinger integral. Proc. Amer. Math. Soc. 140 (2012) 3867-3881.
Abstract, references, and article information   
View Article: PDF

[6] Esteban Gómez González, José M. Muñoz Porras, Francisco J. Plaza Martín and Rubí E. Rodríguez. Characterizations of Jacobians of curves with automorphisms. Trans. Amer. Math. Soc. 362 (2010) 5373-5394. MR 2657684.
Abstract, references, and article information   
View Article: PDF

[7] Elisabetta Colombo and Paola Frediani. Siegel metric and curvature of the moduli space of curves. Trans. Amer. Math. Soc. 362 (2010) 1231-1246. MR 2563728.
Abstract, references, and article information   
View Article: PDF

[8] YoungJu Choie and Olav K. Richter. Classification of the space spanned by theta series and applications. Proc. Amer. Math. Soc. 135 (2007) 2309-2315. MR 2302551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Heng Huat Chan. Triple product identity, Quintuple product identity and Ramanujan's differential equations for the classical Eisenstein series. Proc. Amer. Math. Soc. 135 (2007) 1987-1992. MR 2299470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Álvarez. The theta divisor and the Stickelberger theorem. Proc. Amer. Math. Soc. 133 (2005) 2207-2217. MR 2138861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Y. Choie and Y. Taguchi. A simple proof of the modular identity for theta series. Proc. Amer. Math. Soc. 133 (2005) 1935-1939. MR 2137858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bernard Deconinck, Matthias Heil, Alexander Bobenko, Mark van Hoeij and Marcus Schmies. Computing Riemann theta functions. Math. Comp. 73 (2004) 1417-1442. MR 2047094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jaya N. Iyer. Projective normality of abelian varieties. Trans. Amer. Math. Soc. 355 (2003) 3209-3216. MR 1974682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wim Couwenberg. A simple proof of the modular identity for theta functions. Proc. Amer. Math. Soc. 131 (2003) 3305-3307. MR 1990617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Indranil Biswas. Differential operators on a polarized abelian variety. Trans. Amer. Math. Soc. 354 (2002) 3883-3891. MR 1926857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel Bump and Alexander Pekker. On the dimension of the space of theta functions. Proc. Amer. Math. Soc. 130 (2002) 3473-3481. MR 1918823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexis Kouvidakis. Theta line bundles and the determinant of the Hodge bundle. Trans. Amer. Math. Soc. 352 (2000) 2553-2568. MR 1709775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Akira Yamada. Positive differentials, theta functions and $H^2$ Hardy kernels. Proc. Amer. Math. Soc. 127 (1999) 1399-1408. MR 1476401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. M. Oxbury, C. Pauly and E. Previato. Subvarieties of $\mathcal{SU}_C(2)$ and $2\theta$-divisors in the Jacobian. Trans. Amer. Math. Soc. 350 (1998) 3587-3614. MR 1467474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lawrence Ein and Robert Lazarsfeld. Singularities of theta divisors and the birational geometry of irregular varieties. J. Amer. Math. Soc. 10 (1997) 243-258. MR 1396893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Cris Poor. Schottky's form and the hyperelliptic locus. Proc. Amer. Math. Soc. 124 (1996) 1987-1991. MR 1327038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Luis A. Piovan. Canonical system on elliptic curves . Proc. Amer. Math. Soc. 119 (1993) 1323-1329. MR 1196168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Clint McCrory, Theodore Shifrin and Robert Varley. The Gauss map of a genus three theta divisor . Trans. Amer. Math. Soc. 331 (1992) 727-750. MR 1070351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] George R. Kempf. Notes on the inversion of integrals. II . Proc. Amer. Math. Soc. 108 (1990) 59-67. MR 990426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] George R. Kempf. Notes of the inversion of integrals. I . Proc. Amer. Math. Soc. 107 (1989) 873-880. MR 986651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. J. Schilling. Baker functions for compact Riemann surfaces . Proc. Amer. Math. Soc. 98 (1986) 671-675. MR 861773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. C. Gunning. Riemann surfaces and their associated Wirtinger varieties. Bull. Amer. Math. Soc. 11 (1984) 287-316. MR 752789.
Abstract, references, and article information   
View Article: PDF

[28] Robert D. M. Accola. On defining equations for the Jacobian locus in genus five . Proc. Amer. Math. Soc. 89 (1983) 445-448. MR 715863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert S. Rumely. On the gr\"ossencharacter of an abelian variety in a parametrized family . Trans. Amer. Math. Soc. 276 (1983) 213-233. MR 684504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jun-ichi Igusa. Problems on Abelian functions at the time of Poincaré and some at present. Bull. Amer. Math. Soc. 6 (1982) 161-174. MR 640943.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 36 found      Go to page: 1 2